RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1977, Volume 11, Issue 1, Pages 1–10 (Mi faa2039)  

This article is cited in 11 scientific papers (total in 11 papers)

A pure point spectrum of the stochastic one-dimensional Schrödinger operator

I. Ya. Gol'dsheid, S. A. Molchanov, L. A. Pastur


Full text: PDF file (1015 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1977, 11:1, 1–8

Bibliographic databases:

UDC: 517.43
Received: 09.06.1976

Citation: I. Ya. Gol'dsheid, S. A. Molchanov, L. A. Pastur, “A pure point spectrum of the stochastic one-dimensional Schrödinger operator”, Funktsional. Anal. i Prilozhen., 11:1 (1977), 1–10; Funct. Anal. Appl., 11:1 (1977), 1–8

Citation in format AMSBIB
\Bibitem{GolMolPas77}
\by I.~Ya.~Gol'dsheid, S.~A.~Molchanov, L.~A.~Pastur
\paper A pure point spectrum of the stochastic one-dimensional Schr\"odinger operator
\jour Funktsional. Anal. i Prilozhen.
\yr 1977
\vol 11
\issue 1
\pages 1--10
\mathnet{http://mi.mathnet.ru/faa2039}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=470515}
\zmath{https://zbmath.org/?q=an:0349.34021|0368.34015}
\transl
\jour Funct. Anal. Appl.
\yr 1977
\vol 11
\issue 1
\pages 1--8
\crossref{https://doi.org/10.1007/BF01135526}


Linking options:
  • http://mi.mathnet.ru/eng/faa2039
  • http://mi.mathnet.ru/eng/faa/v11/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Molchanov, “The structure of eigenfunctions of one-dimensional unordered structures”, Math. USSR-Izv., 12:1 (1978), 69–101  mathnet  crossref  mathscinet  zmath
    2. M. A. Shubin, “Almost periodic functions and partial differential operators”, Russian Math. Surveys, 33:2 (1978), 1–52  mathnet  crossref  mathscinet  zmath
    3. M. A. Shubin, “The spectral theory and the index of elliptic operators with almost periodic coefficients”, Russian Math. Surveys, 34:2 (1979), 109–157  mathnet  crossref  mathscinet  zmath
    4. P. E. Dedik, M. A. Shubin, “Random pseudodifferential operators and the stabilization of solutions of parabolic equations with random coefficients”, Math. USSR-Sb., 41:1 (1982), 33–52  mathnet  crossref  mathscinet  zmath
    5. L. N. Grenkova, S. A. Molchanov, “Asymptotic behavior of the Lifshits “tails” for random one-dimensional systems”, Funct. Anal. Appl., 22:2 (1988), 145–147  mathnet  crossref  mathscinet  zmath  isi
    6. A. V. Marchenko, S. A. Molchanov, L. A. Pastur, “Wave transmission coefficients for one-dimensional random barriers”, Theoret. and Math. Phys., 81:1 (1989), 1096–1106  mathnet  crossref  mathscinet  isi
    7. W. Kirsсh, S. A. Molchanov, L. A. Pastur, “One-dimensional Schrödinger operator with unbounded potential: The pure point spectrum”, Funct. Anal. Appl., 24:3 (1990), 176–186  mathnet  crossref  mathscinet  zmath  isi
    8. Erdos L., Salmhofer M., Yau H.-T., “Towards the quantum Brownian motion”, Mathematical Physics of Quantum Mechanics - SELECTED AND REFEREED LECTURES FROM QMATH9, Lecture Notes in Physics, 690, 2006, 233–257  isi
    9. Erdos, L, “Quantum diffusion of the random Schrodinger evolution in the scaling limit II. The recollision diagrams”, Communications in Mathematical Physics, 271:1 (2007), 1  crossref  isi
    10. Y. Guivarc'h, “On contraction properties for products of Markov driven random matrices”, Zhurn. matem. fiz., anal., geom., 4:4 (2008), 457–489  mathnet  mathscinet  zmath  elib
    11. G. G. Kozlov, “Computation of localization degree in the sense of the Anderson criterion for a one-dimensional diagonally disordered system”, Theoret. and Math. Phys., 162:2 (2010), 238–253  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:477
    Full text:140
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019